MathSciNet Relay Station
MathSciNet bibliographic data
MR3086069 58J50 (11F72 14L40 22E45 43A85 53C35 57M50)
Kelmer, Dubi; Silberman, Lior A uniform spectral gap for congruence covers of a hyperbolic manifold. Amer. J. Math. 135 (2013), no. 4, 1067–1085.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement